# SDR GTIA050095

- Difficulty date: March 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FS421 BETWEEN LONGERONS 19R AND 20R (D=0.5 INCH, X=0.008 INCH, D/X - 62.5 INCHES).  REMOVED CARGO DOOR TO FOM IAW SRM.  FOUND DENT HAS GOUGED IN CENTER, REMOVED DAMAGED AREA OF SKIN (1.5 INCH X 0.8 INCH) IAW SRM.  FABRICATED DOUBLER AND FILLER IAW SRM.  TREATED AND PRIMED, INSTALLED REPAIRED PARTS IAW SRM.   INSTALLED FWD CARGO DOOR IAW SRM.  INSTALLED FWD PIT BARRIER DOOR IAW SRM.  LEAK AND FAIR CHECK IAW MM. (K)
